Korean J. Math. Vol. 27 No. 2 (2019) pp.535-545
DOI: https://doi.org/10.11568/kjm.2019.27.2.535

Crossed semimodules and cat$^{\bf 1}$-monoids

Main Article Content

Sedat Temel


The main idea of this paper is to introduce the notion of cat$^{\bf{1}}$-monoids and to prove that the category of crossed semimodules $ \mathcal{C} = (A,B,\partial) $ where $ A $ is a group is equivalent to the category of cat$^{\bf{1}}$-monoids. This is a generalization of the well known equivalence between category of cat$^{\bf{1}}$-groups and that of crossed modules over groups.

Article Details


[1] Akız, H.F., Alemdar, N., Mucuk, O. and S ̧ahan, T., Coverings of internal groupoids and crossed modules in the category of groups with operations, Georgian Mathematical Journal 20 (2) (2013), 223–238. Google Scholar

[2] Baez, J.C. and Lauda, A.D., Higher Dimensional Algebra V: 2-Groups, Theory and Applications of Categories 12 (14) (2004), 423–491. Google Scholar

[3] Baez J.C. and Stevenson D. The classifying space of a topological 2-group, Al- gebraic Topology Abel Symposia; 4: pp 1-31 (2009). Google Scholar

[4] Baez, J.C., Baratin, A., Freidel, L. and Wise, D.K., Infinite-Dimensional Repre- sentations of 2-Groups, Memoirs of the American Mathematical Society, Volume 219, Number 1032, (2012). Google Scholar

[5] Brown, R., Groupoids and crossed objects in algebraic topology, Homology Homotopy Appl. 1 (1999), 1–78. Google Scholar

[6] Brown, R., Higher dimensional group theory. In: Low Dimensional Topology, London Math. Soc. Lect. Notes, 48, pp. 215238. Cambridge Univ. Press, (1982) Google Scholar

[7] Brown, R. and Huebschmann, J., Identities among relations. In: Low Dimentional Topology, London Math. Soc. Lect. Notes, 48, pp. 153–202. Cambridge Univ. Press (1982). Google Scholar

[8] Brown, R. and Mucuk, O., Covering groups of non-connected topological groups revisited, Math. Proc. Camb. Phil. Soc. 115 (1994), 97–110. Google Scholar

[9] Brown, R. and Spencer, C.B., G-groupoids, crossed modules and the fundamental groupoid of a topological group, Proc. Konn. Ned. Akad. 79 (1976), 296–302. Google Scholar

[10] Brown, R., Higgins, P. J. and Sivera, R., Nonabelian Algebraic Topology: Filtered spaces, crossed complexes, cubical homotopy groupoids, European Mathematical Society Tracts in Mathematics 15 (2011). Google Scholar

[11] Brown, R and Huebschmann, J., Identities among relations, pages 153-202. London Mathematical Society Lecture Note Series. Cambridge University Press, (1982). Google Scholar

[12] Huebschmann, J., Crossed n-fold extensions of groups and cohomology, Comment. Math. Helvetici 55 (1980), 302–314. Google Scholar

[13] Loday, J.-L., Cohomologie et groupes de Steinberg relatifs, J. Algebra 54 (1978), 178–202. Google Scholar

[14] Loday, J.-L., Spaces with finitely many non-trivial homotopy groups, J.Pure Appl. Algebra 24 (2) (1982), 179–202 . Google Scholar

[15] Lue, A.S.T., Cohomology of groups relative to a variety, J. Algebra 69 (1981), 155–174. Google Scholar

[16] Maclane, S., Categories for the Working Mathematician, Graduate Text in Mathematics, Volume 5. Springer-Verlag, New York (1971). Google Scholar